Rachel (rachelashleigh) wrote in vaginapagina,
Rachel
rachelashleigh
vaginapagina

Birth Control - Withdrawal Period Timing?

Hi everyone,
I've been on HBC (Alesse) for 3 years now, and before I was sexually active (and I suppose I didn't really think about it all that much when I wasn't sexually active), I almost always got my period on Monday, and at the latest Tuesday afternoon. I've been sexually active for a year and only recently began to notice that my period "due date" has shifted timing. More often than not, I'm getting my period typically late Tuesday, or sometimes even Wednesday. Is there any reason for this specifically? Or has it happened to you? I frankly don't mind as long as I am getting my withdrawal bleed each month, but I'm just curious how it has been the exact same for 2 years and now my withdrawal bleed comes on a different day now. I suppose why it freaks me out is because I am so used and trained to getting my period on Monday/Tuesday. Even on HBC, my boyfriend and I choose to wear a condom during sex, or we use the withdrawal method (much before he cums, slaps on a condom after he pulls out and finishes inside of me with a condom), so I'm really not concerned about pregnancy.

I suppose I'm just wondering if there is any reasoning for this, anything like this has happened to you while being on the pill and the change came after being sexually active. Or simply that this is just a fluke of nature!

Thanks :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments